Open Access
Translator Disclaimer
July, 2008 $L^2$ boundedness for commutator of rough singular integral with variable kernel
Yanping Chen , Yong Ding
Rev. Mat. Iberoamericana 24(2): 531-547 (July, 2008).

Abstract

In this paper the authors prove the $L^2(\mathbb{R}^n)$ boundedness of the commutator of the singular integral operator with rough variable kernels, which is a substantial improvement and extension of some known results.

Citation

Download Citation

Yanping Chen . Yong Ding . "$L^2$ boundedness for commutator of rough singular integral with variable kernel." Rev. Mat. Iberoamericana 24 (2) 531 - 547, July, 2008.

Information

Published: July, 2008
First available in Project Euclid: 11 August 2008

zbMATH: 1165.42004
MathSciNet: MR2459202

Subjects:
Primary: 42B20 , 42B25

Keywords: BMO , commutator , singular integral , spherical harmonic function , variable kernel

Rights: Copyright © 2008 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.24 • No. 2 • July, 2008
Back to Top